Alert archive / Michigan / Small Craft Advisories in 2014
Small Craft Advisory 67, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Nov 16, 2014, 3:22 AM EST. It took effect at Nov 16, 2014, 7:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2014, 3:22 AM EST (08:22 UTC)
- In effect from
- Nov 16, 2014, 7:00 AM EST
- Expired
- Nov 16, 2014, 11:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
134 WHUS73 KAPX 160822 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 322 AM EST SUN NOV 16 2014 LMZ342-344-161630- /O.NEW.KAPX.SC.Y.0067.141116T1200Z-141117T0400Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 322 AM EST SUN NOV 16 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 11 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
1 follow-up statement
646 WHUS73 KAPX 161600 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1100 AM EST SUN NOV 16 2014 LMZ342-344-161700- /O.CAN.KAPX.SC.Y.0067.000000T0000Z-141117T0400Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 1100 AM EST SUN NOV 16 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 3:11 AM EST, 11 minutes earlier.
Area forecast discussion, Nov 16, 3:11 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
311 AM EST SUN NOV 16 2014
.SYNOPSIS...
ISSUED AT 306 AM EST SUN NOV 16 2014
PERIODS OF LAKE EFFECT SNOW WILL IMPACT THE REGION OVER THE NEXT
SEVERAL DAYS. A WEAK DISTURBANCE IS CROSSING THE GREAT LAKES REGION
THIS MORNING...CONTRIBUTING TO HEAVIER SNOW SHOWERS IN FAR NORTHERN
LOWER MICHIGAN. ANOTHER UPSURGE IN LAKE EFFECT SNOW IS EXPECTED
MONDAY NIGHT INTO TUESDAY...ALONG WITH A SHOT OF COLDER AIR.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 306 AM EST SUN NOV 16 2014
...LAKE EFFECT AREAS UNDER THE GUN AGAIN...
HIGH IMPACT WEATHER POTENTIAL: SIGNIFICANT LAKE ENHANCED SNOW EVENT
FOR SOUTHWEST FLOW FAVORED AREAS.
PATTERN SYNOPSIS/CURRENT CONDITIONS: AND SO IT BEGINS...WITH LAKE
ENHANCED SNOW BANDS EMBEDDED IN A LARGER AREA OF MOSTLY LIGHT SNOW
OCCURRING ACROSS MUCH OF THE AREA. ABOVE ALL COMPLIMENTS OF A FAST
MOVING LOW AMP SHORTWAVES TRAVERSING OVERHEAD...WITH CORRIDOR OF
ENHANCED PACIFIC ORIGINATED MOISTURE TIED TO THEM. FROM A SYNOPTIC
STANDPOINT...MOISTURE AND DYNAMICS FAR FROM OVERWHELMING...WITH JUST
ENOUGH OF BOTH TO ACCOUNT FOR THE WIDESPREAD LIGHT ACCUMULATING
SNOW. SAME IS NOT THE CASE FOR THE FAVORED W/SW FLOW LAKE
AREAS...WITH EXCELLENT FETCH AUGMENTED BY AN ALREADY LAKE INDUCED
CONVECTIVE ACTIVE ENVIRONMENT AND ALL LOSS OF INVERSION LEVEL DRY
AIR ENTRAINMENT. FAR NORTHWEST LOWER TAKING THE BRUNT OF THE LAKE
SNOWS SO FAR...WITH MULTI-BANDED ACTIVITY OCCASIONALLY PRODUCING
SNOWFALL RATES UP TO AN INCH PER HOUR (AT LEAST PER RADAR TRENDS).
PRIMARY FORECAST CONCERNS/CHALLENGES: PLACEMENT AND AMOUNTS OF
STEADIER AND HEAVIER LAKE ENHANCED SNOWS. ONGOING HEADLINE
MANAGEMENT DECISIONS.
DETAILS: KINDA COMPLICATED. LEAD WAVE AND INITIAL SURGE OF DEEP
MOISTURE EXIT STAGE RIGHT RATHER QUICKLY EARLY THIS MORNING...WITH
SECOND AND MORE DEFINED WAVE QUICKLY ON ITS HEALS. MAIN FOCUS FOR
THIS LATTER FEATURE WILL BE ACROSS THE NORTH...COUPLED NICELY WITH
WHAT SHOULD BE ONGOING W/SW FLOW LAKE EFFECT TARGETING THE STRAITS
REGION. MAIN SLUG OF LIGHT SYNOPTIC/MORE WIDESPREAD SNOW EXPECTED TO
MOSTLY END WITH DEPARTURE OF FIRST SYSTEM...LEAVING MORE PURE LAKE
INFLUENCES TO DICTATE BEST SNOW POTENTIAL THROUGH THE DAY. AS
MENTIONED...STILL APPEARS THE STRAITS INTO FAR SOUTHEAST EASTERN
UPPER MICHIGAN WILL REMAIN UNDER THE GUN THIS MORNING INTO PERHAPS
EARLY THIS AFTERNOON...WITH RATHER WELL DEVELOPED SURFACE
CONVERGENCE AXIS TARGETING THIS REGION AS SECONDARY WAVE PASSES
THROUGH. INGREDIENTS REMAIN IN PLACE FOR SEVERAL MORE INCHES OF SNOW
IN THESE AREAS...WITH NEAR H7 INVERSION LEVEL AND GOOD OMEGA IN
PRIMARY DGZ ONLY HELPING THE CAUSE. PER THE USUAL...BEST SNOW LOOKS
TO FALL IN A RELATIVELY NARROW CORRIDOR...WITH AREAS JUST OUTSIDE
THE MAIN BAND(S?) RECEIVING LITTLE ACCUMULATION. INHERITED LAKE
ADVISORY WILL NO DOUBT REMAIN...AND BASED OFF LATEST TRENDS...WILL
KICK AROUND THE IDEA OF EXTENDING INTO THIS AFTERNOON. AS FOR THE
ADVISORY FURTHER SOUTH...DEEPEST MOISTURE AND DYNAMICS PASS OFF TO
THE NORTH...SUGGESTING BEST LAKE ENHANCEMENT ENDING QUICKLY THIS
MORNING. CURRENT ENDING TIME LOOKS ON TARGET...WITH JUST A FEW
INCHES OF ADDITIONAL SNOW EXPECTED THIS MORNING.
INTERESTING FORECAST HEADING INTO TONIGHT AS STRONG SHORTWAVE TROUGH
DIVES INTO THE WESTERN LAKES BY SUNRISE MONDAY. LOW AMP SHORTWAVE
RIDGE OUT AHEAD OF THIS FEATURE LIKELY TO BRING A SUBSTANTIAL
DOWNTICK TO LAKE SNOW INTENSITY LATE THIS AFTERNOON. THAT CHANGES
QUICKLY HEADING THROUGH THE EVENING AS HEIGHTS BEGIN TO LOWER AND
SOUTHWEST FLOW STRENGTHENS AHEAD OF A DEVELOPING UPSTREAM COLD
FRONT. TARGET AREA FOR WHAT SHOULD BE INTENSIFYING LAKE EFFECT SNOW
SHIFTS WEST INTO CENTRAL MACKINAC AND WESTERN/CENTRAL CHIPPEWA
COUNTIES. DESPITE SOME H8 "WARMING"...INSTABILITY REMAINS MORE THAN
ENOUGH TO INDUCE A GOOD TO EXCELLENT LAKE RESPONSE...WITH STRONG
SUPPORT FOR DEVELOPMENT OF ENHANCED SURFACE CONVERGENCE AS LIGHT
SOUTH FLOW OFF LOWER MICHIGAN INTERCEPTS SOUTHWEST WINDS FROM LAKE
MICHIGAN. CLOUD TOP MOISTURE UP THROUGH PRIME DGZ SUPPORTS SOME
DECENT RATIOS...JUST SHORT OF 20 TO 1. ADDING IT ALL UP...AND EXPECT
ANOTHER ROUND OF ACCUMULATING SNOW...PERHAPS ENOUGH TO ONCE AGAIN
WARRANT AN ADVISORY. FOR SIMPLICITY...WILL LET CURRENT HEADLINE RUN
ITS COURSE...LETTING THE DAY CREW DECIDE IF ANOTHER HEADLINE IS
NEEDED TONIGHT. FOR NORTHERN LOWER...SHORELINE HUGGING LAKE SNOWS
WILL GRADUALLY GET SHOVED INLAND AS THE FRONT APPROACHES. TRANSIENT
NATURE SHOULD PREVENT ANY SIGNIFICANT ACCUMULATIONS. JUST SOME LIGHT
SNOW SHOWERS OR FLURRIES AWAY FROM THE LAKE BELTS.
AS FOR TEMPERATURES...STILL COLD...WITH HIGHS TODAY IN THE UPPER 20S
AND LOWER 30S...AND LOWS TONIGHT MOSTLY IN THE LOWER AND MIDDLE 20S.
&&
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 306 AM EST SUN NOV 16 2014
HIGH IMPACT WEATHER POTENTIAL...PLENTY OF SNOW AND COLD. HEAVY LAKE
EFFECT SNOW POSSIBLE MONDAY NIGHT/TUESDAY.
COLD UPPER LOW WILL SLOWLY MIGRATE FROM JUST NW OF SUPERIOR MONDAY
MORNING...TO JUST NORTH OF LK HURON BY TUE MORNING. THE ASSOCIATED
SURFACE LOW WILL MOVE EAST FROM SUPERIOR MONDAY...EVENTUALLY REACHING
CENTRAL QUEBEC. COLD AIR WILL RUSH IN MONDAY MORNING...THEN BRIEFLY
RETREAT...BEFORE A MORE POTENT SECONDARY COLD FRONT MOVES THRU
MONDAY NIGHT. SNOW AND TEMP TRENDS ARE THE OBVIOUS BIG CONCERNS.
MONDAY...INITIAL COLD FRONT WILL BE CROSSING NW LOWER MI AND
ENTERING WESTERN CHIP/MACK COUNTIES AT 12Z/7AM...AND WILL BE OFF TO
THE EAST BY 18Z/1PM. 850MB TEMPS TO THE MINUS MID TEENS C WILL COVER
NORTHERN LOWER MI BY LATE AFTERNOON...THOUGH A TROWEL-LIKE STRUCTURE
WILL MAINTAIN SOMEWHAT MILDER READINGS (MINUS LOW TEENS) OVER
EASTERN UPPER. AN INITIAL SW 1000-850MB FETCH WILL VEER WEST DURING
THE AFTERNOON/EARLY EVENING. NORTHERN LOWER WILL DE DRY SLOTTED FOR
MUCH OF THE DAY...WITH DEEPER MOISTURE KNOCKING ON THE DOOR TOWARD
EVENING. EASTERN UPPER WILL BE ON THE EDGE OF DEEPER MOISTURE ARCING
TO THE EAST/NORTH/WEST...WITH 1000-700MB RH IN THE 70-80 PERCENT
RANGE.
SO...BEST LAKE EFFECT IN SW FLOW WILL FOCUS FROM LEELANAU UP TO
EMMET CO AND ON INTO EASTERN UPPER. SNOW SHOULD INCREASE WITH
NORTHERN EXTENT...WHERE THE SW FETCH WILL PERSIST LONGEST AND WHERE
MORE MOISTURE IS PRESENT. INVERSION HEIGHTS ARE HIGH...675MB/9KFT
AGL...WITH THE DGZ PARKED RIGHT IN THE MIDDLE. THIS IS NOT A CLASSIC
SETUP...A POST-FRONTAL SW FLOW EVENT. BUT AM INCLINED TO GO ABOVE
GUIDANCE QPF...WITH 3-5 INCH ACCUMS FROM EMMET UP INTO CENTRAL
CHIP/MACK COUNTIES. ON THE OTHER HAND...WILL LOWER AMOUNTS IN
TVC/MBL/CAD AREA...WHERE CLASSIC W TO NW LES WILL WAIT UNTIL LATER
PERIODS.
MAX TEMPS MID 20S TO NEAR 30F.
MON NIGHT...WRAPAROUND MOISTURE SWINGS BACK INTO NORTHERN
MI...ESPECIALLY DURING THE OVERNIGHT HOURS. THE 850MB TROWAL IS
SLIGHTLY IN ADVANCE OF THIS FEATURE...AND COLD ADVECTION WILL RESUME
IN THE OVERNIGHT HOURS. THE LOW LEVEL FLOW IS SHARPLY CYCLONIC AS
THE SECONDARY COLD FRONT GOES THRU...WITH NORTHERN LOWER MI SEEING A
WNW 1000-850MB FLOW FOR THE OVERNIGHT HOURS...WITH EASTERN UPPER
VEERING ALL THE WAY TO NNW BY DAYBREAK. THE RELATIVELY STEADY WNW
FETCH...DEEPER MOISTURE...AND INCREASING INSTABILITY IS CAUSE FOR
ALL SORTS OF CONCERN IN PARTS OF NW LOWER...WHERE ACCUMS COULD
EASILY BE IN THE 4-8 INCH RANGE IN MANCELONA/BOYNE FALLS/GLR. FOR
EASTERN UPPER...THEY LOSE THE LAKES WITH A W FETCH FOR MUCH OF THE
NIGHT...WITH AN ABRUPT VEERING TO NNW (WHICH ISN/T FAVORABLE FOR
ANYTHING BUT FAR WESTERN CHIP/MACK) VERY LATE. SNOWFALL AMOUNTS
THERE SHOULD BE RELATIVELY LIGHT...WITH MAYBE 1-3 NEAR PARADISE AND
CURTIS/ENGADINE.
MIN TEMPS MID TEENS TO NEAR 20F.
TUESDAY...LES SHOULD CONTINUE TO RAMPAGE THRU AT LEAST THE 1ST HALF
OF THE DAY IN WNW TO NW FLOW AREAS IN NW LOWER. DURING THE
AFTERNOON...THE DEPARTURE OF SHARPER SURFACE TROFFING TO THE
EAST...AND RIDGING BUILDING INTO WI...WILL START TO BACK THE 1000-
850MB FLOW TO THE WEST. IN ADDITION...WE WILL BE DRYING...
PARTICULARLY IN THE AFTERNOON. STILL...SEVERAL MORE INCHES POSSIBLE.
THE BACKING FLOW WILL BRIEFLY OPEN UP MORE OF EASTERN UPPER MI TO
LES...BUT FURTHER BACKING TO WEST WILL END THAT ALTOGETHER...AND THE
SHIFTING WINDS WILL LIKELY KEEP ACCUMS IN THE 3-OR-LESS RANGE.
SNOWFALL PROGS FOR THE MONDAY NIGHT/TUESDAY PERIOD JUSTIFY THE
ISSUANCE OF AN LES WATCH FOR THE CLASSIC WNW TO NW SNOWBELTS OF
NORTHERN LOWER MI. BLOWING/DRIFTING SNOW ALSO BECOMES A CONCERN LATE
MONDAY NIGHT INTO TUESDAY...BEHIND THE SECONDARY FRONT...AS WINDS
INCREASE.
MAX TEMPS IN THE 20S.
REST OF THE FORECAST...AN INTENSIFYING CLIPPER WILL MOVE IN FROM THE
NW TUE NIGHT INTO WED...PROVIDING MORE EXPANSIVE CHANCES FOR
SNOW...AND ANOTHER SHOT OF COLD AIR IN ITS WAKE. SOME POTENTIAL FOR
SIGNIFICANT ACCUMS TO RETURN LATE WED INTO WED NIGHT.
THE GFS NOW WANTS TO USHER UPPER TROFFING OUT OF THE REGION BY THE
START OF THE WEEKEND. THE ECMWF IS SLOWER TO ALTER THE PATTERN...AND
GIVEN THAT IT IS THE ECMWF AND THE NORMAL NATURE OF THE MODELS TO
SWITCH PATTERNS TOO QUICKLY...IT IS PREFERRED. HOWEVER...BY LATE IN
THE WEEKEND THERE ARE INDICATIONS FROM MOST OF THE EXTENDED MODEL
SUITE (INCLUDING THE ECMWF) OF MODERATION...AS THE UPPER FLOW
BECOMES LESS AMPLIFIED. SO THERE IS PERHAPS SOME HOPE THAT LATE FALL
MAY MAKE A RETURN...HOWEVER BRIEF IT MAY BE.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1145 PM EST SAT NOV 15 2014
MAINLY MVFR/IFR CONDITIONS ARE EXPECTED OVERNIGHT INTO SUNDAY AS
WIDESPREAD SNOW CONTINUES ACROSS NRN LWR MICHIGAN AHEAD OF LOW
PRESSURE LIFTING THRU THE GREAT LAKES REGION. LOCATIONS ALONG THE
LAKE MICHIGAN SHORELINE (MAINLY PLN AND MBL) WILL RECEIVE SOME
LAKE ENHANCEMENT...AND THUS LOWER VSBYS/CIGS AND HIGHER SNOW
AMOUNTS. SW WINDS WILL REMAIN AROUND 10 KTS THRU THE TAF FORECAST
PERIOD...WITH A FEW HIGHER GUSTS POSSIBLE.
&&
.MARINE...
ISSUED AT 306 AM EST SUN NOV 16 2014
SOUTHWEST WINDS WILL ONCE AGAIN BE ON THE INCREASE
TODAY...BRINGING MARGINAL SCA CONDITIONS TO PORTIONS OF NORTHERN
LAKE MICHIGAN. WINDS SUBSIDE A TOUCH TONIGHT INTO EARLY MONDAY.
BIGGER STORY REMAINS INCREASING THREAT FOR GALE CONDITIONS ON SOME
OF THE BIG WATERS LATE MONDAY INTO TUESDAY AS ANOTHER SHOT OF ARCTIC
AIR INVADES THE NORTHERN LAKES.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW ADVISORY UNTIL NOON EST TODAY FOR MIZ008-
015>017-019.
WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR MIZ020-025-031.
LAKE EFFECT SNOW WATCH FROM MONDAY EVENING THROUGH TUESDAY
EVENING FOR MIZ019-021-022-027-028.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 11 PM EST THIS
EVENING FOR LMZ342-344.
LS...NONE.
&&
SYNOPSIS...JAZ
SHORT TERM...MSB
LONG TERM...JAZ
AVIATION...MLR
MARINE...MSBHazardous weather outlook, Nov 15, 10:15 PM EST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1015 PM EST SAT NOV 15 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-161200- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1015 PM EST SAT NOV 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...OVERNIGHT. ACCUMULATING SNOW WILL CONTINUE TO IMPACT THE STRAITS REGION...FAR SOUTHEAST UPPER MICHIGAN AND PORTIONS OF NORTHWEST LOWER MICHIGAN OVERNIGHT. SEE THE ONGOING ADVISORY FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ACCUMULATING SNOW IS EXPECTED SUNDAY MORNING IN THE STRAITS REGION...FAR SOUTHEAST UPPER MICHIGAN AND PORTIONS OF NORTHWEST LOWER MICHIGAN. SEE THE ONGOING ADVISORY FOR FURTHER DETAILS. ANOTHER REINFORCING SHOT OF ARCTIC AIR WILL ARRIVE LATE MONDAY INTO TUESDAY. THIS WILL BRING A PERIOD OF HEAVY LAKE EFFECT SNOWS TO THE SNOWBELTS. GALE FORCE WIND GUSTS ARE POSSIBLE ON THE GREAT LAKES LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF SNOWFALL TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 3:22 AM EST | Lake Effect Snow Watch | APX | Antrim, Crawford, Kalkaska, Otsego | 25 hr |
| Nov 16, 5:40 AM EST | Lake Effect Snow Warning | APX | Emmet | 6 hr |
| Nov 16, 12:16 PM EST | Lake Effect Snow Advisory | APX | Cheboygan, Emmet | 22 hr |
| Nov 16, 3:48 PM EST | Winter Storm Watch | APX | Benzie, Grand Traverse, Leelanau, Manistee, Wexford | 12 hr |
| Nov 16, 3:57 PM EST | Gale Warning | APX | 48 hr |
Nearby
Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.